# SDR CA970211004

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa JT15D4
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 32447593
- Condition: Faulty
- Location: #1 Engine
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE FLIGHT THE #1 ENGINE ROLLED BACK FROM CRUISE POWER TO APPROXIMATELY 80 PERCENT N2 AT FL390. AFTER LANDING THE "O" RINGS IN THE P3 PLUMBING WAS REPLACED AND THE ENGINE GROUND RUN SERVICEABLE. FOLLOWING DAY THE SAME PROBLEM RECURRED AND THE FUEL CONTROL UNIT WAS REPLACED. THE ENGINE RUN AND TEST FLIGHT WERE CARRIED OUT SERVICEABLE AND THE AIRCRAFT RETURNED TO SERVICE.
